UM

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Domain recurrence and probabilistic analysis of residence time of stochastic systems and domain aiming control Journal article
International Journal of Robust and Nonlinear Control, 2020,Volume: 30,Issue: 16,Page: 6585-6605
Authors:  Yin,Juliang;  Ding,Deng;  Khoo,Suiyang
Favorite |  | TC[WOS]:0 TC[Scopus]:1 | Submit date:2021/03/09
Domain Aiming Control  Recurrence  Regularity  Residence Time  Stochastic Nonlinear Systems  
A fast preconditioned iterative method for two-dimensional options pricing under fractional differential models Journal article
Computers and Mathematics with Applications, 2020,Volume: 79,Issue: 2,Page: 440-456
Authors:  Chen,Xu;  Ding,Deng;  Lei,Siu Long;  Wang,Wenfei
Favorite |  | TC[WOS]:2 TC[Scopus]:1 | Submit date:2021/03/09
Finite Difference Method  Finite Moment Log Stable Model  Preconditioner  Rainbow Options Pricing  Two-dimensional Fractional Partial Differential Equation  
An implicit-explicit preconditioned direct method for pricing options under regime-switching tempered fractional partial differential models Journal article
Numerical Algorithms, 2020
Authors:  Chen,Xu;  Ding,Deng;  Lei,Siu Long;  Wang,Wenfei
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Direct method  Implicit-explicit finite difference method  Multi-state European options pricing  Precondition  Tempered fractional partial differential equation  
An Efficient Fourier Expansion Method for the Calculation of Value-at-Risk: Contributions of Extra-ordinary Risks Journal article
INTERNATIONAL JOURNAL OF FINANCIAL ENGINEERING, 2016,Volume: 3,Issue: 1
Authors:  U, Sio Chong;  So, Jacky;  Ding, Deng;  Liu, Lihong
Favorite |  | TC[WOS]:1 TC[Scopus]:0 | Submit date:2019/07/22
Value-at-risk  Log-stable Paretain Distribution  Fourier Expansion  
An efficient algorithm for Bermudan barrier option pricing Journal article
Applied Mathematics-A Journal of Chinese Universities, 2012,Volume: 27,Issue: 1,Page: 49-58
Authors:  DING Deng;  HUANG Ning-ying;  ZHAO Jing-ya
Favorite |  | TC[WOS]:2 TC[Scopus]:1 | Submit date:2019/05/22
American Barrier Option  Bermudan Option  Fourier Transform  Fourier-cosine Expansion  
A note on stochastic optimal control of reflected diffusions with jumps Journal article
Applied Mathematics and Mechanics (English Edition), 2000,Volume: 21,Issue: 9,Page: 1079-1090
Authors:  Ding,Deng
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2021/03/09
Hamilton-Jacobi-Bellman equation  Reflected diffusion with jumps  Stochastic optimal control  Viscosity solution